# SDR SWAA2019042231862

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N7701B
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- Aircraft time: 49,729 hours, 24,477 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Condition: Loose
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE GIRT BAR LEFT RETAINING CLIP LOOSE.  SECURED LEFT GIRT BAR RETAINING CLIP, OPS CHECKS NORMAL. REINSTALLED L-1 DOOR SLIDE IAW MT 725-61-06 1C
